Access count of this item: 145

Files in This Item:
File Description SizeFormat 
1280_07.pdf674.69 kBAdobe PDFView/Open
Title: パターン形成とMax Plus方程式 (可積分系研究における双線形化法とその周辺)
Authors: 新沢, 信彦  KAKEN_name
志田, 篤彦  KAKEN_name
高橋, 大輔  KAKEN_name
Author's alias: Shinzawa, Nobuhiko
Shida, Atuhiko
Takahashi, Daisuke
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1280
Start page: 60
End page: 70
URI: http://hdl.handle.net/2433/42360
Appears in Collections:Bilinear Method in the Study of Integrable Systems and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.